MAUDE Adverse Event Report: B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION

B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION
Catalog Number 637-202
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: limited information was provided, however, an under infusion issue was reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was returned for evaluation.When the device was evaluated the reported issue was not observed.The device operated as intended.Preventative maintenance was performed.

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20531898
Report Number9610825-2024-00797
Device Sequence Number6772551
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852(11)101022
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number637-202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown